# SDR AWXA200200570

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 2,878 hours, 1,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT LT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN THE AFT LT EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
